# SDR 20001109SH006

- Difficulty date: November 1, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N748CA
- Make and model: Cessna 421C
- Aircraft serial: 421C0905
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 5100106159
- Condition: Leaking
- Location: Under Rt Crew St
- Component: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE INOPERATIVE.  BRAKES WERE SERVICED AND BLED, THEN MECHANIC FOUND HYDRAULIC FLUID LEAKING FROM BOTTOM OF AIRCRAFT.  ON FURTHER INSPECTION, LINE PN 5100106-159 WAS FOUND TO HAVE PIN HOLES IN IT.  SUBMITTER RECOMMENDED:  INSPECT THIS LINE IN MORE DETAIL DURING 100-HOUR INSPECTION.  (X)
